# SDR SROM2019121305

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 85357339
- Condition: Cracked
- Location: Access Panel
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON STIFFENERS (X3) ON BODY ACCESS PANEL #262AT.  REPLACED WITH NEW FABRICATED PARTS IAW Q400 SRM 51-42-05 AND 51-24-35 REV. 19 AND DHC DWG. # 85357339 REV. A.
